# SDR ASOA201803267040

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 38,263 hours, 29,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER AT BASE OF VERTICAL STAB,  LT SIDE AT FRAME 75.  REMOVED THE DAMAGED PORTION OF THE DRAG ANGLE.  FABRICATED A REPAIR ANGLE AND INSTALLED.
